# SDR IPXA2016072706377

- Difficulty date: July 22, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 53,357 hours, 17,193 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB - RUDDER RATION EICAS AT 400' ILLUMINATED THROUGHOUT FLIGHT.  AILERON LOCKOUT EICAS AT 400' ILLUMINATED THROUGHOUT FLIGHT.  R & R C FCC IAW MM 22-11-1.  OPS NORMAL.  R & R L ADC IAW MM 34-12-01.  OPS NORMAL.
